# SDR AALA202103189012

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 22,549 hours, 9,420 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYDRAULIC SYSTEM A QUANTITY DECREASED STEADILY AFTER TAKEOFF TO 65%, FLIGHT DIVERTED TO SJU. REPLACED FITTING ON #6 SPOILER INBD ACTUATOR IAW AMM 27-61-51, LEAK AND OPS CHECK GOOD.
